# SDR HDNA2015F00104

- Difficulty date: August 31, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N911XE
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- Aircraft time: 14,347 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND CORROSION FOUND BETWEEN L1 AND L2 FRAMES LOCATED IN THE FUSELAGE CEILING.
